Alert archive / Virginia / Tornado Warnings in 2023
Tornado Warning 13, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Aug 7, 2023, 6:01 PM EDT for Spotsylvania County, Virginia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2023, 6:01 PM EDT (22:01 UTC)
- Expired
- Aug 7, 2023, 6:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Spotsylvania County, VA
The radar
The Sterling radar (KLWX), 102 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 6:07 PM EDT | HAIL 1.75 | 3 Nnw Glenora, VA | Trained spotter reports golf ball sized hail near Lake Anna State Park. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 1:20 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
142
WFUS51 KLWX 072201
TORLWX
VAC177-072230-
/O.NEW.KLWX.TO.W.0013.230807T2201Z-230807T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Baltimore MD/Washington DC
601 PM EDT Mon Aug 7 2023
The National Weather Service in Sterling Virginia has issued a
* Tornado Warning for...
Southwestern Spotsylvania County in central Virginia...
* Until 630 PM EDT.
* At 601 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Louisa, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...For those in the direct path of a tornado touchdown,
flying debris will be dangerous to those caught without
shelter. Damage to roofs, siding, and windows may occur.
Mobile homes may be damaged or destroyed. Tree damage is
likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Spotsylvania County, including the following
locations... Glenora and Brokenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3805 7775 3805 7777 3808 7779 3808 7781
3811 7784 3810 7785 3811 7789 3811 7790
3812 7791 3812 7793 3818 7770 3804 7770
TIME...MOT...LOC 2201Z 259DEG 26KT 3808 7796
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CJLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Aug 7, 3:21 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Aug 7, 3:21 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
321 PM EDT Mon Aug 7 2023
.SYNOPSIS...
Scattered to numerous strong to severe thunderstorms are expected
today as a strong cold front pushes through the region. High
pressure returns behind the front Tuesday into Wednesday with breezy
conditions. A warm frontal boundary approaches from the south
Thursday into Friday bring additional showers and
thunderstorms. Unsettled conditions linger into the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
Based on the thermodynamic and kinematic environments in place,
the setup is rather extreme for early August standards. While
instability is typically in place for many summer days, the
vertical shear is off the charts. The 18Z KIAD sounding being
launched is currently showing 40-50 knots of westerly flow in
the 700-500 mb layer. This is only continuing to increase the
deep layer shear across the area. While cells remain in discrete
in nature, all severe hazards are possible through the afternoon
hours. Most mid-afternoon convection has been exhibiting
supercellular characteristics with bounded weak echo regions
(BWER) and developing hook echoes. At this juncture, only a
couple rotating wall clouds have been observed. However, given
the environment is ripe for rotating thunderstorms, a Tornado
Watch is in effect until 9 PM this evening across the entire
area.
The regional radar imagery shows an expansive cluster of
multicells and line segments pushing through West Virginia.
Based on the latest radar, satellite, and high-resolution model
trends, this upstream activity should evolve into a quasi-linear
convective system (QLCS). The downdraft CAPE is very impressive
from the Shenandoah Valley eastward with values of around 1,000
to 1,200 J/kg per the 18Z RAP objective analysis. This
congealing of the convective complex is where the damaging to
locally destructive wind threat emerges late this afternoon into
the evening hours. Given an increasing low-level jet around
dark, the increasing 0-1 km shear will enhance the threat for
spin ups along the QLCS. A bulk of the Mid-Atlantic region
continues to be in a Moderate risk for severe thunderstorms.
Locally, this is something which is only seen a couple times a
decade.
Given the degree of hazardous weather affecting the region,
ensure you have multiple ways to obtain NWS warnings. In case
severe weather impacts you, find shelter and utilize the most
interior space inside the structure. As always lightning is
always a hazard in any thunderstorm. Wait at least 30 minutes
until the last sound of thunder before returning outside.
The convective threat will push through the DC and Baltimore
metros during the evening rush hour before exiting into the
Chesapeake Bay by the late evening. Besides the threat for
hazardous weather, conditions are hot and humid with high
temperatures topping out in the upper 80s to low 90s. Combine
these temperatures with dew points in the low/mid 70s yields
heat index values of 97 to 101 degrees.
Some showers may linger into the overnight, but there will
largely be a drying trend for most as the cold front sweeps
through. Low temperatures fall into the mid 60s to low 70s,
locally down into the mid/upper 50s across mountain locales.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
By early Tuesday morning, the cold front is forecast to be
exiting toward the Eastern Shore. Westerly upslope flow will
spawn some light showers along the Allegheny Front, but
conditions dry out for others. In the wake, a dry downsloping
flow will lower humidity levels and raise westerly gusts up to
around 20 to 25 mph, locally higher in the terrain. Tuesday's
high temperatures drop back into the low/mid 80s, with mid 60s
to low 70s across the mountains. Expect abundant sunshine
through the day with a cool off into the night. Low temperatures
range from the mid/upper 50s to the 60s across the region.
For Wednesday, the day should be mostly dry as the area remains
in a post-frontal environment. Winds remain westerly, albeit
with the flow becoming a bit lighter as gradients slacken. High
temperatures rebound into the mid/upper 80s with increasing
clouds late in the day. Isentropic lift will bring some showers
into the night, mainly from the Blue Ridge westward. Low
temperatures are forecast to be slightly above average.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
A shortwave trough and front will approach the area Thursday,
increasing the chance for showers and thunderstorms. There may be
some risk of severe storms, although instability is in question.
Brief ridging may support drier conditions Friday. Additional
shortwave troughs may affect the area over the weekend, but model
spread increases during this time. Temperatures will likely be near
to a little above normal through the period.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
All terminals remain in a Tornado Watch until 9 PM this evening.
The best chance for severe to locally destructive winds would be
between 3-9 PM, on the later side of this timeframe for the more
eastern terminals. Have maintained the 3 to 4 hour TEMPO groups
which highlights wind gusts up to 40 knots. This may be somewhat
conservative given the current radar trends across the area.
Thus, expect some uptick in these wind gust groups if direct
impacts are anticipated. All severe hazards are possible, but
especially the wind gusts of 50 to 60 knots, locally approaching
hurricane force. Large hail and a few tornadoes are also
possible with the more substantial cells. Expect gradual
improvement in conditions by after midnight with VFR conditions
into Tuesday.
Behind the cold front, westerly winds increase markedly with
gusts up to around 20 to 25 knots. Conditions stay VFR through
mid-week, with winds remaining out of the west.
Thunderstorms possible Thursday afternoon and evening. Low
probabilities of significant aviation weather Friday.
&&
.MARINE...
Small Craft Advisories are in effect across most of the
waterways due to the breezy southerly winds. However, conditions
will quickly deterioriate over the region later in the day as
upstream convection races toward the tidal Potomac and
Chesapeake Bay. A quasi-linear convective line is likely to
track toward these waters by the early evening hours with gusts
up to 50 knots, locally large hail, and a few waterspouts. The
threat gradually subsides during the middle of the night.
Behind the cold frontal passage, westerly winds become breezy
with gusts up to 25 knots. As a result, Small Craft Advisories
are in effect through much of Tuesday. These may need to get
extended into Tuesday night as well. Sub-advisory winds return
by the middle of the week.
Small Craft Advisories are possible Thursday in southerly flow.
Thunderstorms are possible Thursday afternoon and evening.
Northwesterly winds behind the front may approach advisory levels on
Friday.
&&
.TIDES/COASTAL FLOODING...
Increased southerly flow combined with a tightening pressure
gradient from developing low pressure over the eastern Great Lakes
will result in coastal flooding concerns during the next high
tide cycles. Coastal Flood Advisories have been issued for Havre
de Grace and Annapolis this morning and will likely be needed
again for the upcoming high tide cycles.
Many sites along the Western Shore are forecast to reach Action
Stage during the high tides through tonight. Annapolis and DC SW
Waterfront could reach minor flood tonight, and several other sites
could reach minor flood, as well.
A cold front that sweeps through the area Monday night will cause
winds to become northwest, causing tidal anomalies to drop Tuesday
and Wednesday.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Coastal Flood Advisory until 4 PM EDT this afternoon for
DCZ001.
Coastal Flood Advisory from 11 PM this evening to 4 AM EDT
Tuesday for DCZ001.
MD...Coastal Flood Advisory from 8 PM this evening to 2 AM EDT
Tuesday for MDZ014.
Coastal Flood Advisory until 5 PM EDT this afternoon for
MDZ508.
Coastal Flood Advisory from 1 AM to 7 AM EDT Tuesday for
MDZ508.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 8 PM EDT Tuesday for ANZ530>543.
&&
SYNOPSIS...EST/BRO
NEAR TERM...BRO
SHORT TERM...BRO
LONG TERM...ADS
AVIATION...ADS/BRO
MARINE...ADS/BRO
TIDES/COASTAL FLOODING...LWXHazardous weather outlook, Aug 7, 1:51 PM EDT, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 151 PM EDT Mon Aug 7 2023 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ053>057-527-081800- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria- Stafford-Spotsylvania-King George- Central and Southeast Prince William/Manassas/Manassas Park- 151 PM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Tornado Watch is in effect for the entire area until 9 PM this evening. Damaging winds will be the primary threat, some of these winds may become locally destructive. Additionally, a few tornadoes and large hail are possible. This would include the potential for waterspouts across the waters. Isolated instances of flooding are also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through this evening. Please relay reports to the National Weather Service in Sterling, Virginia. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- 526-WVZ050>053-055-081800- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Northwest Prince William-Hampshire- Morgan-Berkeley-Jefferson-Hardy- 151 PM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Tornado Watch is in effect for the entire area until 9 PM this evening. Damaging winds will be the primary threat, some of these winds may become locally destructive. Additionally, a few tornadoes and large hail are possible. Isolated instances of flooding are also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through this evening. Please relay reports to the National Weather Service in Sterling, Virginia. MDZ001-501-502-VAZ503-504-WVZ501>506-081800- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 151 PM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Tornado Watch is in effect for the entire area until 9 PM this evening. Damaging winds will be the primary threat, some of these winds may become locally destructive. Additionally, a few tornadoes and large hail are possible. Isolated instances of flooding are also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through this evening. Please relay reports to the National Weather Service in Sterling, Virginia.
In the hours before
Local storm report, Aug 7, 5:48 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
548 PM EDT Mon Aug 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM Tstm Wnd Dmg Manchester 39.66N 76.89W
08/07/2023 Carroll MD 911 Call Center
Multiple trees down in Manchester. Some onto cars.
&&
Event Number LWX2301891
CPBLocal storm report, Aug 7, 5:50 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
550 PM EDT Mon Aug 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM Tstm Wnd Dmg 1 E Bentley Springs 39.67N 76.65W
08/07/2023 Baltimore MD Trained Spotter
Trees down along York Rd in northern Baltimore County.
&&
Event Number LWX2301892
LFRLocal storm report, Aug 7, 5:52 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
552 PM EDT Mon Aug 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM Tstm Wnd Dmg 2 N Bentley Springs 39.70N 76.67W
08/07/2023 Baltimore MD 911 Call Center
Multiple trees down along with considerable tree damage
in Freeland.
&&
Event Number LWX2301893
CPBLocal storm report, Aug 7, 5:55 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
555 PM EDT Mon Aug 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM Hail 2 NW Waynesboro 38.09N 78.93W
08/07/2023 M2.00 inch City of Waynesboro VA Broadcast Media
&&
Event Number LWX2301894
CPBLocal storm report, Aug 7, 5:58 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
558 PM EDT Mon Aug 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM Tstm Wnd Gst Reagan National Arpt 38.85N 77.03W
08/07/2023 M52 mph Arlington VA ASOS
&&
Event Number LWX2301895
LFRLocal storm report, Aug 7, 5:59 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
559 PM EDT Mon Aug 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM Tstm Wnd Gst 1 N Baltimore Martin St 39.34N 76.42W
08/07/2023 M52 mph Baltimore MD AWOS
&&
Event Number LWX2301896
LFRThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:27 PM EDT | Small Craft Advisory | LWX | 52 hr | |
| Aug 7, 12:54 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 51 min |
| Aug 7, 1:35 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 40 min |
| Aug 7, 2:22 PM EDT | Severe Thunderstorm Warning | LWX | Highland | 53 min |
| Aug 7, 2:29 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 46 min |
| Aug 7, 2:45 PM EDT | Tornado Warning | LWX | Augusta, Highland | 30 min |
| Aug 7, 2:55 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Rockingham | 65 min |
| Aug 7, 3:00 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 45 min |
| Aug 7, 3:14 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Highland, Rockingham | 31 min |
| Aug 7, 3:17 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 58 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Page, Rockingham, Shenandoah, City of Harrisonburg | 58 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 21 min |
| Aug 7, 3:37 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Highland | 23 min |
| Aug 7, 3:38 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 37 min |
| Aug 7, 3:40 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 19 min |
| Aug 7, 3:49 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Loudoun | 41 min |
| Aug 7, 3:56 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, City of Winchester | 10 min |
| Aug 7, 3:57 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Page, Rappahannock, Shenandoah, Warren | 48 min |
| Aug 7, 3:58 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 9 min |
| Aug 7, 3:59 PM EDT | Tornado Warning | LWX | Augusta, City of Staunton, City of Waynesboro | 31 min |
| Aug 7, 4:08 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Frederick, Loudoun, Warren, City of Winchester | 22 min |
| Aug 7, 4:12 PM EDT | Tornado Warning | LWX | Fauquier, Warren | 18 min |
| Aug 7, 4:18 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Page, Rappahannock | 27 min |
| Aug 7, 4:25 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fairfax, Loudoun | 50 min |
| Aug 7, 4:25 PM EDT | Tornado Warning | LWX | Albemarle, Augusta, Nelson, Rockingham, City of Staunton, City of Waynesboro | 35 min |
| Aug 7, 4:29 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fairfax, Fauquier, Loudoun, Prince William, City of Fairfax and 1 more | 46 min |
| Aug 7, 4:40 PM EDT | Tornado Warning | LWX | Fauquier, Loudoun | 23 min |
| Aug 7, 4:43 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Greene, Madison, Page, Prince William and 1 more | 47 min |
| Aug 7, 4:48 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Rappahannock | 16 min |
| Aug 7, 4:48 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Culpeper, Greene, Madison, Orange and 1 more | 42 min |
| Aug 7, 4:59 PM EDT | Special Marine Warning | LWX | 91 min | |
| Aug 7, 5:00 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, City of Charlottesville | 15 min |
| Aug 7, 5:02 PM EDT | Special Marine Warning | LWX | 88 min | |
| Aug 7, 5:11 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun, Prince William | 34 min |
| Aug 7, 5:14 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Culpeper, Fairfax, Fauquier, Loudoun, Prince William and 4 more | 46 min |
| Aug 7, 5:19 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Prince William, City of Fairfax, City of Falls Church, City of Manassas, City of Manassas Park | 26 min |
| Aug 7, 5:30 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Culpeper, Greene, Madison, Orange | 31 min |
| Aug 7, 5:33 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham | 17 min |
| Aug 7, 5:43 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Fauquier, Prince William, Stafford, City of Alexandria and 2 more | 62 min |
| Aug 7, 5:48 PM EDT | Special Marine Warning | LWX | 51 min | |
| Aug 7, 5:57 PM EDT | Severe Thunderstorm Warning | LWX | Orange, Spotsylvania | 48 min |
| Aug 7, 6:22 PM EDT | Special Marine Warning | LWX | 113 min | |
| Aug 7, 6:29 PM EDT | Special Marine Warning | LWX | 91 min | |
| Aug 7, 6:33 PM EDT | Severe Thunderstorm Warning | LWX | King George, Spotsylvania, Stafford | 42 min |
| Aug 7, 7:04 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Orange, Spotsylvania, Stafford | 29 min |
| Aug 7, 7:10 PM EDT | Special Marine Warning | LWX | 95 min | |
| Aug 7, 7:17 PM EDT | Special Marine Warning | LWX | 58 min |
Nearby
Tornado Warnings in Virginia, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.